# SDR SWIA200515190

- Difficulty date: June 25, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 1,014 hours, 657 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT MESSAGE.  REPLACED NR 1 RUDDER LIMITER ACTUATOR IAW CRJ MM 27-25-03.  OPERATIONAL CHECK GOOD.  P/N OFF BA620-93490-3, S/N OFF 0535.
